Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 129, NWS New Orleans, LA

August 19, 2017Assumption Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Aug 19, 2017, 5:52 PM CDT for Assumption Parish, Louisiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2017, 5:52 PM CDT (22:52 UTC)
Expired
Aug 19, 2017, 6:15 PM CDT
In force
23 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Assumption Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1945 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

729 
WUUS54 KLIX 192252
SVRLIX
LAC007-192315-
/O.NEW.KLIX.SV.W.0129.170819T2252Z-170819T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
552 PM CDT SAT AUG 19 2017

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  West central Assumption Parish in southeastern Louisiana...

* Until 615 PM CDT

* At 551 PM CDT, a severe thunderstorm was located over Belle River,
  and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Belle River, Pierre Part and Bayou Geneve. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in New Orleans.

&&

LAT...LON 2997 9125 2997 9107 2976 9104 2976 9109
      2979 9110 2981 9109 2982 9111 2984 9113
      2984 9115 2985 9119 2987 9120 2990 9121
      2992 9123 2993 9123 2996 9125
TIME...MOT...LOC 2251Z 359DEG 1KT 2987 9116 

HAIL...1.00IN
WIND...60MPH
 
$$

32
1 follow-up statement
912 
WWUS54 KLIX 192323
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
623 PM CDT SAT AUG 19 2017

LAC007-192333-
/O.EXP.KLIX.SV.W.0129.000000T0000Z-170819T2315Z/
Assumption LA-
623 PM CDT SAT AUG 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ASSUMPTION PARISH
HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

LAT...LON 2997 9125 2997 9107 2976 9104 2976 9109
      2979 9110 2981 9109 2982 9111 2984 9113
      2984 9115 2985 9119 2987 9120 2990 9121
      2992 9123 2993 9123 2996 9125
TIME...MOT...LOC 2323Z 359DEG 1KT 2986 9116 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 4:13 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Aug 19, 4:13 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
413 PM CDT Sat Aug 19 2017

.SHORT TERM...
Unsettled air mass in place near the col aloft between ridge axis
running from Texas to north Florida and a trough axis from a long
wave to the north and large TUTT circulation over the east Gulf.
Flow pattern is essentially from the north-northeast for much of
the column allowing for continental heat induced storms to move
into and along axis of deeper low level moisture off the gulf.
Storms have been maintaining steady motions around 15 kt but may
become erratic with outflow interactions the remainder of the
afternoon, including what may become slow movers over the New
Orleans metro area shortly. Outside of rain areas, apparent
temperatures have reached 110-112F ranges but rain cooled areas
drop into the lower 80s. Downburst potential has been rather high
in this environment with some indications on radar of close to 50
kt at times, hence the warnings. Sunday can be a similar situation
with only slow changes to the air mass. The TUTT low will be
moving into the middle Gulf and place the area on the wetter
inflow side, and dragging the col center pretty much over the
forecast area. This will allow for short-lived convection but also
slow moving cells that will tend to be more influenced by
outflows. Temperature forecast is a consensus blend throughout the
forecast package. Monday's diurnal curve was altered for a
flatter, even 1-2 hours of slightly cooler, temperature trend
during the eclipse passage, but still ample daylight to recover to
max temperatures after eclipse ends. Essentially shaved 2 degrees
for the noon hour, 3-4 degrees for 1 pm, then start recovery after
2 pm to get back on typical diurnal trend.

.LONG TERM...
Main feature will be frontal zone that drops from the north but
only gets so far to place the deep south in a compressional
heating and high moisture content situation for higher than normal
rain chances Wednesday through Friday. Temperatures held closer to
climatological normals. 24/RR

&&

.AVIATION...
VFR conditions will prevail at all of the terminals through the
forecast period. Any lingering convection this evening should
quickly die off by 02z.  Tomorrow, another round of showers and
thunderstorms should develop in the afternoon hours.  Will add VCTS
wording into the forecast to reflect the risk of convective activity
tomorrow. 32

&&

.MARINE...
A persistence forecast remains in place for the coastal waters. The
seabreeze cycle will dominate the local wind field as a broad ridge
of high pressure remains parked over the northern Gulf of Mexico. As
a result, light and variable winds are expected through the day with
an offshore component in the morning shifting to an onshore
component in the afternoon and evening hours.  Seas will be fairly
calm at 1 to 2 feet through the period.  There will be some
thunderstorm activity each day that will produce locally higher
winds and waves for brief periods of time. 32

&&

.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: DSS support for NOHSEP.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or high
         visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red =    Full engagement for Moderate risk of severe and/or direct
         tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  92  73  91 /  20  30  20  40
BTR  75  92  75  91 /  20  30  10  40
ASD  75  92  75  91 /  10  30  10  30
MSY  77  92  77  90 /  20  30  10  30
GPT  76  91  77  89 /  10  30  10  30
PQL  74  93  75  90 /  10  30  20  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, Aug 19, 11:03 AM CDT, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1103 AM CDT Sat Aug 19 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-200415-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1103 AM CDT Sat Aug 19 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...This Afternoon and Tonight

Afternoon showers and thunderstorms are expected. A few could be
strong to possibly severe with damaging downburst winds. Frequent
lightning and heavy downpours with localized flooding are a
potential as well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Daily afternoon thunderstorms are expected through next week. A
few of the storms each day could become strong, producing gusty
winds, frequent lightning and heavy downpours that could result
in localized street flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

32

In the hours before

Special weather statement, Aug 19, 4:49 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
449 PM CDT SAT AUG 19 2017

LAZ059-060-192215-
St. Charles-Upper Lafourche-
449 PM CDT SAT AUG 19 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ST. CHARLES AND NORTH
CENTRAL LAFOURCHE PARISHES...

At 448 PM CDT, a strong thunderstorm was located near Luling, or 9
miles southwest of Avondale, moving west at 5 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Bayou Gauche, Paradis, Des Allemands, Luling and Boutte.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2987 9025 2975 9025 2967 9047 2994 9047
TIME...MOT...LOC 2148Z 089DEG 6KT 2981 9031

32
Special weather statement, Aug 19, 4:52 PM CDT, 1 hour before
Special Weather Statement
National Weather Service New Orleans LA
452 PM CDT SAT AUG 19 2017

LAZ046>050-057-058-192245-
Livingston-Iberville-Ascension-St. John The Baptist-West Baton
Rouge-St. James-East Baton Rouge-
452 PM CDT SAT AUG 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL ST. JOHN
THE BAPTIST...ASCENSION...ST. JAMES...SOUTHEASTERN WEST BATON
ROUGE...SOUTHWESTERN LIVINGSTON...SOUTHEASTERN IBERVILLE AND
SOUTHWESTERN EAST BATON ROUGE PARISHES...

At 452 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Old Jefferson to Sorrento to Laplace.
Movement was southwest at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Baton Rouge, Denham Springs, Gonzales, Donaldsonville, Plaquemine,
Reserve, Oak Hills Place, Laplace, St. Gabriel, Gramercy, Addis,
Lutcher, Brusly, White Castle, Sorrento, Westminster, Geismer,
Garyville, Shenandoah and Old Jefferson.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3047 9094 3021 9078 3012 9048 2995 9071
      3004 9096 3007 9096 3009 9112 3041 9131
TIME...MOT...LOC 2152Z 067DEG 9KT 3038 9098 3019 9086 3010 9047

32
Special weather statement, Aug 19, 5:08 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service New Orleans LA
508 PM CDT SAT AUG 19 2017

LAZ035-036-MSZ068-192300-
East Feliciana-West Feliciana-Wilkinson-
508 PM CDT SAT AUG 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WEST
FELICIANA...EAST FELICIANA PARISHES IN SOUTHEASTERN LOUISIANA AND
SOUTHERN WILKINSON COUNTIES...

At 507 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Fort Adams to near Wilson to near
Pride. Movement was southeast at 10 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Jackson, Clinton, Wilson, Norwood, Wakefield, Spillman, Fort Adams
and Felps.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3104 9106 3100 9106 3100 9092 3073 9087
      3073 9105 3095 9152 3116 9160
TIME...MOT...LOC 2207Z 332DEG 10KT 3108 9149 3093 9117 3071 9101

32
Special weather statement, Aug 19, 5:15 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service New Orleans LA
515 PM CDT SAT AUG 19 2017

LAZ059-066-067-192245-
Lower Terrebonne-Lower Lafourche-Upper Lafourche-
515 PM CDT SAT AUG 19 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL TERREBONNE AND
CENTRAL LAFOURCHE PARISHES...

At 515 PM CDT, a strong thunderstorm was located near Larose, moving
southwest at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Larose, Cut Off, Lockport, Montegut and Chauvin.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2950 9067 2955 9063 2956 9057 2958 9061
      2977 9045 2973 9036 2970 9036 2969 9035
      2969 9026 2937 9040
TIME...MOT...LOC 2215Z 027DEG 20KT 2967 9040

32
Special weather statement, Aug 19, 5:24 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
524 PM CDT SAT AUG 19 2017

LAZ046-049-056-057-192315-
Iberville-Ascension-Assumption-St. James-
524 PM CDT SAT AUG 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
ASCENSION...SOUTHWESTERN ST. JAMES...IBERVILLE AND ASSUMPTION
PARISHES...

At 524 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Plaquemine to near Napoleonville.
Movement was west at 10 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Donaldsonville, Plaquemine, Napoleonville, Belle River, St. Gabriel,
White Castle, Supreme, Bayou Geneve, Paincourtville, Bayou Sorrel,
Pierre Part and Belle Rose.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3033 9132 3032 9123 2993 9082 2980 9109
      2984 9113 2985 9118 2992 9123 2999 9126
      3001 9123 3004 9122 3003 9125 3006 9127
      3005 9137 3010 9138 3010 9146 3019 9147
      3020 9149 3023 9148 3025 9157 3031 9161
TIME...MOT...LOC 2224Z 073DEG 11KT 3027 9127 2997 9096

32
Special weather statement, Aug 19, 5:27 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service New Orleans LA
527 PM CDT SAT AUG 19 2017

LAZ059-065-192300-
Upper Terrebonne-Upper Lafourche-
527 PM CDT SAT AUG 19 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN TERREBONNE AND
NORTHWESTERN LAFOURCHE PARISHES...

At 527 PM CDT, a strong thunderstorm was located near Raceland, or 9
miles east of Thibodaux, moving west at 10 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Thibodaux, Schriever, Gray, Raceland, Chackbay and Bayou Cane.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2965 9088 2991 9079 2979 9055 2962 9062
TIME...MOT...LOC 2227Z 107DEG 7KT 2974 9067

32

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:31 AM CDTSpecial Marine WarningLIX29 min
Aug 19, 8:43 AM CDTSpecial Marine WarningLIX62 min
Aug 19, 9:39 AM CDTSpecial Marine WarningLIX66 min
Aug 19, 9:41 AM CDTSpecial Marine WarningLIX64 min
Aug 19, 10:43 AM CDTSpecial Marine WarningLIX32 min
Aug 19, 12:28 PM CDTSpecial Marine WarningLIX47 min
Aug 19, 12:30 PM CDTSpecial Marine WarningLIX45 min
Aug 19, 12:37 PM CDTSpecial Marine WarningLIX38 min
Aug 19, 1:02 PM CDTSpecial Weather StatementLIXWashington28 min
Aug 19, 1:07 PM CDTSpecial Marine WarningLIX38 min
Aug 19, 1:08 PM CDTSpecial Marine WarningLIX52 min
Aug 19, 1:10 PM CDTSpecial Marine WarningLIX50 min
Aug 19, 1:16 PM CDTSpecial Weather StatementLIXJefferson29 min
Aug 19, 1:33 PM CDTSpecial Marine WarningLIX42 min
Aug 19, 1:53 PM CDTSpecial Marine WarningLIX52 min
Aug 19, 1:55 PM CDTSpecial Marine WarningLIX50 min
Aug 19, 1:56 PM CDTSpecial Marine WarningLIX49 min
Aug 19, 2:06 PM CDTSpecial Weather StatementLIXWashington39 min
Aug 19, 2:28 PM CDTSpecial Marine WarningLIX47 min
Aug 19, 2:42 PM CDTSpecial Marine WarningLIX48 min
Aug 19, 2:45 PM CDTSpecial Weather StatementLIXSaint Tammany45 min
Aug 19, 2:48 PM CDTSevere Thunderstorm WarningLIXTangipahoa27 min
Aug 19, 2:57 PM CDTSpecial Weather StatementLIXLafourche33 min
Aug 19, 2:59 PM CDTSpecial Weather StatementLIXJefferson31 min
Aug 19, 3:16 PM CDTSpecial Marine WarningLIX44 min
Aug 19, 3:17 PM CDTSpecial Marine WarningLIX43 min
Aug 19, 3:19 PM CDTSpecial Marine WarningLIX26 min
Aug 19, 3:19 PM CDTSpecial Weather StatementLIXSaint John the Baptist26 min
Aug 19, 3:30 PM CDTSpecial Weather StatementLIXTerrebonne45 min
Aug 19, 3:32 PM CDTSpecial Weather StatementLIXTangipahoa28 min
Aug 19, 3:33 PM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa27 min
Aug 19, 3:46 PM CDTSevere Thunderstorm WarningLIXLivingston, Tangipahoa29 min
Aug 19, 3:48 PM CDTSpecial Marine WarningLIX42 min
Aug 19, 3:51 PM CDTSpecial Marine WarningLIX24 min
Aug 19, 4:02 PM CDTSpecial Weather StatementLIXSaint Helena28 min
Aug 19, 4:05 PM CDTSpecial Weather StatementLIXTerrebonne55 min
Aug 19, 4:07 PM CDTSpecial Marine WarningLIX53 min
Aug 19, 4:23 PM CDTSpecial Marine WarningLIX67 min
Aug 19, 4:26 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Saint Charles34 min
Aug 19, 4:49 PM CDTSpecial Weather StatementLIXSaint Charles26 min
Aug 19, 4:52 PM CDTSpecial Weather StatementLIXAscension, Saint James53 min
Aug 19, 5:04 PM CDTSpecial Marine WarningLIX56 min
Aug 19, 5:08 PM CDTSpecial Weather StatementLIXEast Feliciana52 min
Aug 19, 5:15 PM CDTSpecial Weather StatementLIXLafourche30 min
Aug 19, 5:24 PM CDTSpecial Weather StatementLIXAssumption, Iberville51 min
Aug 19, 5:27 PM CDTSpecial Weather StatementLIXSaint James33 min
Aug 19, 5:54 PM CDTSevere Thunderstorm WarningLIXAssumption, Lafourche, Terrebonne36 min
Aug 19, 6:20 PM CDTSpecial Weather StatementLIXJefferson, Lafourche40 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.